# SDR CALA2025122412425

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924ER
- Aircraft serial: 31640
- Aircraft time: 41,918 hours, 15,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LT FWD OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-51-04-960-801. OPS CHECKED GOOD.
